MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE 6, LDXS HEADBOX; STANDARD POLYSOMNOGRAPH WITH ELECTROENCEPHALOGRAPH

RESPIRONICS, INC. ALICE 6, LDXS HEADBOX; STANDARD POLYSOMNOGRAPH WITH ELECTROENCEPHALOGRAPH
Model Number 1063552
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information alleging that while a customer was plugging in an alice 6 head box, they received a shock.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported the manufacturer received information alleging that while a customer was plugging in an alice 6 head box, they received a shock.There was no harm or injury reported.The device was returned to a third-party service center for evaluation.During the device evaluation, the device main board was found to be damaged.Additionally, the device's front cover was found to be damaged.The main board was replaced, the top enclosure assembly was replaced and the device was cleaned.

Brand Name
ALICE 6, LDXS HEADBOX
Common Device Name
STANDARD POLYSOMNOGRAPH WITH ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key19169162
Report Number2518422-2024-21857
Device Sequence Number7085722
Product Code OLV
UDI-Device Identifier00606959004214
UDI-Public00606959004214
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K040595
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1063552
Device Catalogue Number1063552
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale